Tuesday, May 13, 2008

Horror Story?

Boy, dad and I went to Chicago on Saturday because Boy had never been there before. It was a pretty good weekend, but when we got back to Iowa, I literally have felt like shit since. You guys know I haven't been feeling well. I'm going to tell you why below, if you don't want to read it please stop here.



Okies, sooo I take birth control for more than uh birth control. I take it for cramps and all that fun stuff. Soo, I thought depo provera would be great for me because there are no pills. Yeah. I was warned a head of time about side effects, etc, so I can't yell at Planned Parenthood. I got my shot on March 4th. This is a 3 month shot and the crappy thing about it is that you can't reverse the effects once it's in your body. My dad, the doctor, fund out AFTER I got the shot and told me I was nuts because these kinds of shot have tons of side effects. He was right. . . damn parents. =P I have IBS and the shot for some reason made it worse for the first month and a half and then everything was fine. In the past three weeks I have started to receive other side effects like breakthrough bleeding and I have been fatigued to hell. I am actually very proud of myself because I was been making it to class, doing my homework, and living my life despite feeling like complete shit. I have less than 2 weeks till my second shot is supposed to be due, I'm going back on the pill. My side effects have worsened, most likely the start of withdrawals. Yeah, I feel like crap and yesterday I had the migraine from hell that made me vomit and want to shoot myself, but I still went and did my senior seminar performance and survived. Why am I telling you this stuff? Umm, I dunno, I won't say the shot is for everyone, I just want to say be careful of what you do get because every person reacts differently to a medication. I haven;t really had the energy or desire to knit in the past couple of weeks, hopefully after finals week and my system goes back to normal, I will. The depo shot is in there for 3 months and it slowly releases the man made progesterone into your system. Yeah, great not to take pills, but the great thing about pills is that if you have a reaction, you can stop them that day. There is nothing to stop this but time. It sucks, but you never know until you try. Hopefully everything will go back to normal within the net few months and I'll feel fine. We'll see. But, I will tell you it's kind of nice receiving free back massages from Boy when I feel like crap. . . hahaha. . .

And yes, I will dye yarn if you want me to Janice. =P <3

Here's a pic from lastnight after the performance. I'm in the black in the middle.

4 comments:

~Knitting Up A Storm~ said...

Ever heard of condoms?....lol.

Danielle said...

Oh, man, I'm sorry to hear you're having such awful side effects. Depo works great for some.. not so great for others. Needles aside, I would afraid to try it just because of the possibility of being stuck with those side effects for three months.

Have you tried the patch or NuvaRing? Then you don't have to do a daily pill, but since they're weekly, you can stop if you start having really awful side effects. I think I'm going to try out one of the other next time I go to the doctor..

~Knitting Up A Storm~ said...

I was thinking about trying Yaz, the next time I see the girly doc. But I'm afraid that I can't use any of those things...because I remember my mom mentioning that when she used BC, she got clots in her legs and had to end it immediately. The doc will prob ask me what she took, but I can't really just walk up to my mom and ask what she took. lol. I like her thinking what she thinks...which is, "there's a good possibility that she does that, but no...she's my kid, I bet she doesn't."

KnittySue said...

My daughter had the same problems and was miserable. Hope you're better soon...Just go back to the old way.
Good Luck


Free Blogger Templates by Isnaini Dot Com and Wedding Net. Powered by Blogger